# SDR 96FDEA00380

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6540145
- Condition: Double Drilled
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0308 FOUND HOLE IN RADIUS OF FLOOR BEAM LOWER CHORD BS 580 BL 0 WL 200.  *S/D*  REPAIRED FLOOR BEAM PER SRM 53-10-8.
